Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Irregular periods and heavy bleeding after marriage. Taken i pill twice. What could I do?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
i am 23 year old girl,my marriage had finished just one month before.till now ma periods are normal conditions..but after getting marriage ma first period is 3 days &stopped,then again continue after 9 bleedings are coming high?can u help me? i use ipill medicine (2 times) after what could i do?
Posted Mon, 21 May 2012 in Menstruation and Miscarriage
Answered by Dr. Rhea Chanda 2 hours later
Thanks for the query.
Firstly,there are hormonal imbalances sometimes after marriage that causes irregular cycles.In most people,they regularise after few months.
Another reason is the injudicious use of i pill.That may cause irregular periods.You need to start using a regular form of contraception like oc pills,iud etc to keep your periods regular.
Please remember that using using i pill frequently may be more harmful than effective.There may be serious side effects rather than protection from pregnancy.
I suggest you dont use ipill anymore and use a barrier contraception for a few months.
After you periods regularise,start a long term contraception.

If you have clarifications,please write back without hesitation.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor